Nilpotent class field theory for manifolds

Junhyeung Kim, Hisatoshi Kodani, Masanori Morishita

Research output: Contribution to journalArticle

Abstract

We introduce a nilpotent Hurewicz homomorphism for a topological manifold, following the Lie algebra method in nilpotent class field theory for local and number fields by H. Koch et al. Using Labute-Anick's results on the determination of the Lie algebra attached to the lower central series of a group, we present explicitly nilpotent class field theory for some two and three dimensional manifolds.

Original languageEnglish
Pages (from-to)15-19
Number of pages5
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Volume89
Issue number1
DOIs
Publication statusPublished - Jan 1 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Nilpotent class field theory for manifolds'. Together they form a unique fingerprint.

  • Cite this